On analogues of the Artin factorization formulas in the spectral theory of automorphic functions connected with induced representations of Fuchsian groups

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal article

  • Department of Mathematical Sciences
Original languageEnglish
JournalMathematics of the USSR. Izvestija
Volume21
Pages (from-to)435-443
Number of pages9
ISSN0025-5726
StatePublished - 1983

Bibliographical note

Translation from Izv. Akad. Nauk SSSR, Ser. Mat. 46, No.6, 1150-1158 (1982). ISSN 0373-2436 (Russian)

See relations at Aarhus University Citationformats

ID: 15776248